# SDR DXTA2019123093266

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 10,729 hours, 7,262 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 99145234
- Part serial: D5240639
- Condition: Dirty
- Location: Ozone
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ODOR OIL SMELL - AT 45000 SLIGHT ORDER AND A LOT OF HAZE IN CABIN. DROPPED OX MASK, RAN CHECK LIST . SELECTED L PRESSURE SOURCE , CABIN CLEARED.   REMOVED OILED LEFT OZONE CONVERTER WITH NEW UNIT IAW MM 21-71-00. REMOVED DIRTY COALECER SOCK WITH NEW UNIT IAW MM 12-19-00.  PERFORMED OPS CHECKS AND LEAK CHECKS WITH NO DEFECTS NOTED.
